The propagation of updates to relational tables in a distributed database system

Reid D.J. and Orlowska M.E. (1996) The propagation of updates to relational tables in a distributed database system. Mathematical and Computer Modelling, 23 3: 15-25.

Author Reid D.J.
Orlowska M.E.
Title The propagation of updates to relational tables in a distributed database system
Journal name Mathematical and Computer Modelling   Check publisher's open access policy
ISSN 0895-7177
Publication date 1996-01-01
Sub-type Article (original research)
Volume 23
Issue 3
Start page 15
End page 25
Total pages 11
Subject 1802 Maori Law
2207 Control and Systems Engineering
2604 Applied Mathematics
2605 Computational Mathematics
2611 Modelling and Simulation
Keyword Data replication
Distributed information system
Integer program
Optimization
Relational model of data
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:59:09 EST by System User